I am aged 72 female who cannot climb stairs without difficulty due to stiff hips and legs.
I was on Lyrica for fibromyalgia pain, but had to stop because of high blood pressure, on this past Monday. They couldn't give the the two meds together. I found it not only helped my fibrpmyalgia, but also my arthritis pain, & noticed an almost immediate help. A lot depends on the person, the drug will work differently for different people as will side effects. I almost cried when they said I had to stop it for awhile. I got very swelled up on it with water retention, but we don't know for sure if it was the Lyrica or my kidneys or what. Playing it safe for now until they get my BP under control. Many people will tell you not to take it due to side effects of the water retention, blurry vision(which all go away once you stop taking it), but to me the pain of moving about as with you were worth the risk of giving it a go. Some on here take it very successfully. I added all of this just so you know there can be side effects. To my poor sore, arthritic ridden body & fibromyalgia it was a wonder drug for pain. You sill still have some morning stiffness, but once you start moving a bit I think you will find it is much easier. Since Monday both my knees, are hurting so bad I can hardley wasl. I am 65, but unfortunate in the genentics passed down to me. Best of luck to you & I'll include the link for you to read about Lyrica. Oh, & don't let the side effects scare you into not taking it. Many take it with no side effects, & I had to just lower my dose from 225mg per day to just 75mg at bedtime. It also has the benefit of letting you sleep better too. The link follows...
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2010 • 2 answers
Posted 24 Oct 2010 • 11 answers
Posted 12 Sep 2012 • 9 answers
Posted 10 Dec 2012 • 1 answer
Posted 17 Apr 2015 • 1 answer